# SDR AWXA200500585

- Difficulty date: April 29, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 55,652 hours, 32,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 3404302
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN- EEL- DURING C-18 CHECK, EPLS HARNESS WAS FOUND TO HAVE SEVERAL DAMAGED CONNECTORS AND HOOK UPS THAT WERE LOCATED ON HARNESS AND AIRCRAFT SIDE.  MAINTENANCE REMOVED AND REPLACED CONNECTORS AND HOOK UPS FOR EPLS HARNESS AND AIRCRAFT CONNECTION SIDE IAW BSWPM 20-90-14 (PAGE 1-7), BSWPM 20-42-01 (PAGE 1-4).  OPERATIONAL CHECK WAS COMPLIED WITH PER AMERICA WEST AIRLINES TASK CARD NR A1C33006
